# SDR 2005UALA00961

- Difficulty date: September 9, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 18,426 hours, 6,655 cycles
- Engine: Iae V2527A5
- Engine time: 33,354 hours, 11,986 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL.  QTY 1 HPC R6 BLADE FRACTURED ON THE AIRFOIL.  THIS, ALONG WITH SECONDARY DAMAGE FROM THE RELEASED BLADE, DEGRADED THE COMPRESSOR'S PERFORMANCE WHICH CAUSED THE OPERATIONAL PROBLEMS.
